Volume & Issue: Articles in Press

Spectral determination of trees with large diameter and small spectral radius

Articles in Press, Accepted Manuscript, Available Online from 25 September 2023

10.22049/cco.2023.28648.1651

Xing Gao; Xuanshi Jia; JianFeng Wang; Maurizio Brunetti


Monophonic Eccentric Domination in Graphs

Articles in Press, Accepted Manuscript, Available Online from 20 May 2023

10.22049/cco.2023.28156.1460

Titus P.; Ajitha Fancy J.


Zero forcing number for Cartesian product of some graphs

Articles in Press, Accepted Manuscript, Available Online from 24 May 2023

10.22049/cco.2023.28177.1471

Zeinab Montazeri; Nasrin Soltankhah


On $\gamma$-free, $\gamma$-totally-free and $\gamma$-fixed sets in graphs

Articles in Press, Accepted Manuscript, Available Online from 10 June 2023

10.22049/cco.2023.28525.1600

Gowri N; David A Kalarkop; Subramanian Arumugam


Algebraic-based primal interior-point algorithms for stochastic infinity norm optimization

Articles in Press, Accepted Manuscript, Available Online from 08 June 2023

10.22049/cco.2023.28256.1492

Baha Alzalg; Karima Tamsaouete


On graphs with integer Sombor indices

Articles in Press, Accepted Manuscript, Available Online from 10 June 2023

10.22049/cco.2023.28334.1510

Marzie Sepehr; Nader Jafari Rad


Some Properties and Identities of Hyperbolic Generalized k-Horadam Quaternions and Octonions

Articles in Press, Accepted Manuscript, Available Online from 21 July 2023

10.22049/cco.2023.28272.1495

Kalika Prasad; Munesh Kumari; Can Kızılateş


Cost, Revenue and Profit Efficiency in multi-period network system: A DEA-R based Approach

Articles in Press, Accepted Manuscript, Available Online from 15 June 2023

10.22049/cco.2023.28179.1474

Maghsood Ahmadkhano gharakhanlo; Gasem Tohidi; Nima Azarmir Shotorbani; Shabnam Razavyan; Roohollah Abbasi


Game Chromatic Number of Honeycomb Related Networks

Articles in Press, Accepted Manuscript, Available Online from 25 June 2023

10.22049/cco.2023.28663.1658

Muhammad Imran; Syed Ahtsham Ul Haq Bokhary; Muhammad Shahzad Akhtar; Naoki Matsumoto


Some properties of star-perfect graphs

Articles in Press, Accepted Manuscript, Available Online from 25 July 2023

10.22049/cco.2023.28076.1484

Sanghita Ghosh; Ravindra Gundgurti; Abraham Vettiyankal


Strong domination number of some operations on a graph

Articles in Press, Accepted Manuscript, Available Online from 26 July 2023

10.22049/cco.2023.28649.1652

Saeid Alikhani; Nima Ghanbari; Hassan Zaherifar


A note on the small quasi-kernels conjecture in digraphs

Articles in Press, Accepted Manuscript, Available Online from 05 August 2023

10.22049/cco.2023.28155.1459

Mostafa Blidia; M. Chellali


Bounds on Sombor index and inverse sum indeg (ISI) index of graph operations

Articles in Press, Accepted Manuscript, Available Online from 08 August 2023

10.22049/cco.2023.28718.1684

Fareeha Jamal; Muhammad Imran


Characterization of Product Cordial Dragon Graphs

Articles in Press, Accepted Manuscript, Available Online from 15 August 2023

10.22049/cco.2023.27882.1384

Mukti Acharya; Joseph Varghese Kureethara


On the complement of the intersection graph of subgroups of a group

Articles in Press, Accepted Manuscript, Available Online from 16 August 2023

10.22049/cco.2023.28198.1476

P Devi; Rajendran Rajkumar


On the Sombor Index of Sierpiński and Mycielskian Graphs

Articles in Press, Accepted Manuscript, Available Online from 20 August 2023

10.22049/cco.2023.28681.1669

Surabhi Chanda; Radha R Iyer


Some observations on Sombor coindex of graphs

Articles in Press, Accepted Manuscript, Available Online from 10 September 2023

10.22049/cco.2023.28762.1707

Emina Milovanović; Stefan Stankov; Marjan Matejić; Igor Milovanović


Well ve-covered graphs

Articles in Press, Accepted Manuscript, Available Online from 10 September 2023

10.22049/cco.2023.28186.1469

Razika Boutrig; Mustapha Chellali; Nacéra Meddah


Graphs with unique minimum edge-vertex dominating sets

Articles in Press, Accepted Manuscript, Available Online from 11 September 2023

10.22049/cco.2023.28605.1631

B Senthilkumar; M Chellali; Naresh Kumar H; Venkatakrishnan B Yanamandram


Commuting graph of an aperiodic Brandt Semigroup

Articles in Press, Accepted Manuscript, Available Online from 18 September 2023

10.22049/cco.2023.27768.1349

Jitender Kumar; Sandeep Dalal; Pranav Pandey


On coherent configuration of circular-arc graphs

Articles in Press, Accepted Manuscript, Available Online from 27 September 2023

10.22049/cco.2023.28816.1735

Fatemeh Raei; Amir Rahnamai Barghi


Finite Abelian Groups with Isomorphic Inclusion Graphs of Cyclic Subgroups

Articles in Press, Accepted Manuscript, Available Online from 25 September 2023

10.22049/cco.2023.27806.1356

Zahra Gharibbolooki; Sayyed Heidar Jafari


On Zero-Divisor Graph of the ring $\mathbb{F}_p+u\mathbb{F}_p+u^2 \mathbb{F}_p$

Articles in Press, Accepted Manuscript, Available Online from 15 October 2023

10.22049/cco.2023.28238.1486

ANNAMALAI N


Antipodal Number of Cartesian Product of Complete Graphs with Cycles

Articles in Press, Accepted Manuscript, Available Online from 15 October 2023

10.22049/cco.2023.28693.1674

Kush Kumar; Pratima Panigrahi


Vector valued switching in the products of signed graphs

Articles in Press, Accepted Manuscript, Available Online from 20 October 2023

10.22049/cco.2023.28758.1703

Albin Mathew; Germina K. A


Cliques in the extended zero-divisor graph of finite commutative rings

Articles in Press, Accepted Manuscript, Available Online from 25 October 2023

10.22049/cco.2023.28740.1693

Shariefuddin Pirzada; Aaqib Altaf


NP-completeness of some generalized hop and step domination parameters in graphs

Articles in Press, Accepted Manuscript, Available Online from 25 October 2023

10.22049/cco.2023.28699.1676

Ghazale Asemian; Nader Jafari Rad; Abolfazl Tehranian; Hamid Rasouli


The zero-divisor associate graph over a finite commutative ring

Articles in Press, Accepted Manuscript, Available Online from 27 October 2023

10.22049/cco.2023.28488.1577

Bijon Biswas; Raibatak Sen Gupta; M.K. Sen; Sukhendu Kar


On the distance-transitivity of the folded hypercube

Articles in Press, Accepted Manuscript, Available Online from 03 November 2023

10.22049/cco.2023.28704.1679

Seyed Morteza Mirafzal


$k$-Secure Sets and $k$-Security Number of a Graph

Articles in Press, Accepted Manuscript, Available Online from 06 November 2023

10.22049/cco.2023.28048.1427

K Karthik; CHANDRU HEGDE


On spectral properties of neighbourhood second Zagreb matrix of graph

Articles in Press, Accepted Manuscript, Available Online from 10 November 2023

10.22049/cco.2023.28424.1546

Sasmita Barik; Piyush Verma


Global restrained Roman domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 13 November 2023

10.22049/cco.2023.28619.1635

Morteza Alishahi; Doost Ali Mojdeh


On the essential dot product graph of a commutative ring

Articles in Press, Accepted Manuscript, Available Online from 15 November 2023

10.22049/cco.2023.28166.1465

Asma Ali; Bakhtiyar Ahmad


On Odd-Graceful Coloring of Graphs

Articles in Press, Accepted Manuscript, Available Online from 18 November 2023

10.22049/cco.2023.28736.1692

I Nengah Suparta; Yuqing Lin; Roslan Hasni; I Nyoman Budayana


L(2,1)-labeling of some zero-divisor graphs associated with commutative rings

Articles in Press, Accepted Manuscript, Available Online from 25 November 2023

10.22049/cco.2023.28810.1730

Annayat Ali; Rameez Raja


Polycyclic codes over R

Articles in Press, Accepted Manuscript, Available Online from 28 November 2023

10.22049/cco.2023.28880.1760

Gowdhaman Karthick


A Hybrid Conjugate Gradient Method Between MLS and FR in Nonparametric Statistics

Articles in Press, Accepted Manuscript, Available Online from 03 December 2023

10.22049/cco.2023.28935.1784

Imane Guefassa; Yacine Chaib; Tahar Bechouat


A Simple-Intersection Graph of a Ring Approach to Solving Coloring Optimization Problems

Articles in Press, Accepted Manuscript, Available Online from 10 December 2023

10.22049/cco.2023.28858.1752

Fida Moh'd; Mamoon Ahmed


Optimizing the Gutman Index: A Study of minimum Values Under Transformations of Graphs

Articles in Press, Accepted Manuscript, Available Online from 10 December 2023

10.22049/cco.2023.28845.1747

Zahid Raza; Bilal Ahmad Rather


Injective coloring of generalized Mycielskian of graphs

Articles in Press, Accepted Manuscript, Available Online from 10 December 2023

10.22049/cco.2023.28389.1526

Bhanupriya C K; M S Sunitha


Degree distance index of class of graphs

Articles in Press, Accepted Manuscript, Available Online from 15 December 2023

10.22049/cco.2023.28325.1506

Harshitha A; Sabitha D'Souza; Pradeep G Bhat


Vertex-degree function index on tournaments

Articles in Press, Accepted Manuscript, Available Online from 14 December 2023

10.22049/cco.2023.28904.1771

Juan Rada; Roberto Cruz; Sergio Bermudo


The First Leap Zagreb Coindex of Some Graph Operations

Articles in Press, Accepted Manuscript, Available Online from 15 December 2023

10.22049/cco.2023.28395.1562

ASFIYA FERDOSE; Shivashankara K


Intuitionistic fuzzy Sombor indices: A novel approach for improving the performance of vaccination centers

Articles in Press, Accepted Manuscript, Available Online from 12 January 2024

10.22049/cco.2023.28767.1709

Muhammad Kamran Jamil; Shaban Anwer; Muhammad Azeem; Ivan Gutman


On the Zero Forcing Number of Complementary Prism Graphs

Articles in Press, Accepted Manuscript, Available Online from 25 December 2023

10.22049/cco.2023.27819.1362

M R RAKSHA; CHARLES DOMINIC


A characterization of locating Roman domination edge critical graphs

Articles in Press, Accepted Manuscript, Available Online from 26 December 2023

10.22049/cco.2023.29108.1853

Hossein Abdollahzadeh Ahangar; Hadi Rahbani; MOHAMMAD REZA RAFSANJANI SADEGHI


Sharp lower bounds on the metric dimension of circulant graphs

Articles in Press, Accepted Manuscript, Available Online from 28 December 2023

10.22049/cco.2023.28792.1725

Martin Knor; Riste Skrekovski; Tomas Vetrik


On the ordering of the Randić index of unicyclic and bicyclic graphs

Articles in Press, Accepted Manuscript, Available Online from 25 December 2023

10.22049/cco.2023.28665.1661

Venkatesan Maitreyi; Suresh Elumalai; Bala Chandran Selvraj


A ‎note‎ ‎on‎ ‎the‎ ‎r‎e-defined third Zagreb index of trees

Articles in Press, Accepted Manuscript, Available Online from 29 December 2023

10.22049/cco.2023.28868.1757

Nasrin Dehgardi


A new construction of regular and quasi-regular self-complementary graphs

Articles in Press, Accepted Manuscript, Available Online from 08 January 2024

10.22049/cco.2024.28939.1790

Lata Kamble; Charusheela Deshpande; Bhagyashree Athawale


A Short Note on Double Roman Domination in Graphs

Articles in Press, Accepted Manuscript, Available Online from 11 January 2024

10.22049/cco.2024.28751.1704

Abdelhak Omar; Ahmed Bouchou


Skew cyclic codes over $\mathbb{Z}_4+v\mathbb{Z}_4$ with derivation: structural properties and computational results

Articles in Press, Accepted Manuscript, Available Online from 14 January 2024

10.22049/cco.2024.28837.1744

Djoko Suprijanto; Hopein Christofen Tang


On distance Laplacian spectral invariants of brooms and their complements

Articles in Press, Accepted Manuscript, Available Online from 18 January 2024

10.22049/cco.2024.28835.1743

Bilal Ahmad Rather; Hilal Ahmad; Mustapha Aouchiche


Restrained double Roman domatic number

Articles in Press, Accepted Manuscript, Available Online from 23 January 2024

10.22049/cco.2024.28703.1678

Lutz Volkmann


Some results on the complete sigraphs with exactly three non-negative eigenvalues

Articles in Press, Accepted Manuscript, Available Online from 20 January 2024

10.22049/cco.2024.29118.1847

Abbas Kermanian; Farideh Heydari; Mohammad Maghasedi


A modified public key cryptography based on generalized Lucas matrices

Articles in Press, Accepted Manuscript, Available Online from 19 January 2024

10.22049/cco.2024.28022.1419

Kalika Prasad; Munesh Kumari; Hrishikesh Mahato


Total coalitions of cubic graphs of order at most 10

Articles in Press, Accepted Manuscript, Available Online from 30 January 2024

10.22049/cco.2024.29015.1813

Hamidreza Golmohammadi


Erratum to the paper ``A study on graph topology'' (Published in Commun. Comb. Optim. 8 (2023), no. 2, 397-409.)

Articles in Press, Accepted Manuscript, Available Online from 30 January 2024

10.22049/cco.2024.29290.1932

Pynshngain Dhar; John Paul Jala Kharbhih


On Co-Maximal Subgroup Graph of $D_n$

Articles in Press, Accepted Manuscript, Available Online from 31 January 2024

10.22049/cco.2024.28396.1528

Angsuman Das; Manideepa Saha


Leavitt path algebras for order prime Cayley graphs of finite groups

Articles in Press, Accepted Manuscript, Available Online from 31 January 2024

10.22049/cco.2024.28966.1798

SUMANTA DAS; Mridul Kanti Sen; Sunil kumar Maity


On Connected Bipartite $Q$-Integral Graphs

Articles in Press, Accepted Manuscript, Available Online from 05 February 2024

10.22049/cco.2024.29215.1895

Jesmina Pervin; Lavanya Selvaganesh


Total Roman Domination and Total Domination in Unit Disk Graphs

Articles in Press, Accepted Manuscript, Available Online from 05 February 2024

10.22049/cco.2024.28647.1650

Sasmita Rout; Pawan Kumar Mishra; Gautam Kumar Das


On e-Super (a, d)-Edge Antimagic Total Labeling of Total Graphs of Paths and Cycles

Articles in Press, Accepted Manuscript, Available Online from 10 February 2024

10.22049/cco.2024.28592.1625

SAIBULLA A; Roushini Leely Pushpam


Strong $k$-transitive oriented graphs with large minimum degree

Articles in Press, Accepted Manuscript, Available Online from 16 February 2024

10.22049/cco.2024.29025.1815

Moussa Daamouch


2-semi equivelar maps on the torus and the Klein bottle with few vertices

Articles in Press, Accepted Manuscript, Available Online from 17 February 2024

10.22049/cco.2024.29269.1919

Anand Kumar Tiwari; Yogendra Singh; Amit Tripathi


Exploring the Precise Edge Irregularity Strength of Generalized Arithmetic and Geometric Staircase Graphs

Articles in Press, Accepted Manuscript, Available Online from 25 February 2024

10.22049/cco.2024.28992.1804

Yeni Susanti; Muhammad Nurul Huda; Ramadhani Latief Firmansyah


Global Malmquist productivity index for evaluation of multistage series systems with undesirable and non-discretionary data

Articles in Press, Accepted Manuscript, Available Online from 26 March 2024

10.22049/cco.2024.29063.1831

Jafar Pourmahmoud; Davoud Norouzi Bene


Nonlinear inclusion for thermo-electro-elastic: existence, dependence and optimal control

Articles in Press, Accepted Manuscript, Available Online from 18 March 2024

10.22049/cco.2024.29374.1961

Faiz Zakaria; Hicham Benaissa; Othmane Baiz


On the strength and independence number of powers of paths and cycles

Articles in Press, Accepted Manuscript, Available Online from 17 March 2024

10.22049/cco.2024.29087.1839

Rikio Ichishima; Francisco Antonio Muntaner Batle; Yukio Takahashi


Complete solutions on local antimagic chromatic number of three families of disconnected graphs

Articles in Press, Accepted Manuscript, Available Online from 16 March 2024

10.22049/cco.2024.29032.1818

Tsz Lung Chan; Gee-Choon Lau; W.C. Shiu


Triangular type-2 fuzzy goal programming approach for bimatrix games

Articles in Press, Accepted Manuscript, Available Online from 20 March 2024

10.22049/cco.2024.29061.1827

Javad Tayyebi; Hassan Hassanpour; hamid bigdeli; Elham Hosseinzadeh


The crossing numbers of join products of $K_4\cup K_1$ with cycles

Articles in Press, Accepted Manuscript, Available Online from 05 April 2024

10.22049/cco.2024.28761.1706

Michal Staš; Maria Timková


A New Measure for Transmission Irregularity Extent of Graphs

Articles in Press, Accepted Manuscript, Available Online from 05 April 2024

10.22049/cco.2024.28950.1791

Mahdieh Azari


Maximal outerplanar graphs with semipaired domination number double the domination number

Articles in Press, Accepted Manuscript, Available Online from 18 April 2024

10.22049/cco.2024.28972.1801

Michael A. Henning; Pawaton Kaemawichanurat


Set colorings of the Cartesian product of some graph families

Articles in Press, Accepted Manuscript, Available Online from 23 April 2024

10.22049/cco.2024.29090.1840

Mark Anthony Cayanan Tolentino; Janree Ruark Gatpatan; Timothy Robin Teng


Elliptic Sombor index of chemical graphs

Articles in Press, Accepted Manuscript, Available Online from 22 April 2024

10.22049/cco.2024.29404.1977

Carlos Espinal; Ivan Gutman; Juan Rada


γ-Total Dominating Graphs of Lollipop, Umbrella, and Coconut Graphs

Articles in Press, Accepted Manuscript, Available Online from 23 April 2024

10.22049/cco.2024.27940.1401

Pannawat Eakawinrujee; Nantapath Trakultraipruk


On the comaximal graph of a non-quasi-local atomic domain

Articles in Press, Accepted Manuscript, Available Online from 25 April 2024

10.22049/cco.2024.28332.1508

S. Visweswaran; Premkumar T. Lalchandani


Sharp bounds on additively weighted Mostar index of Cacti

Articles in Press, Accepted Manuscript, Available Online from 05 May 2024

10.22049/cco.2024.28757.1702

Liju Alex; Indulal G


Hypergraphs defined on algebraic structures

Articles in Press, Accepted Manuscript, Available Online from 06 May 2024

10.22049/cco.2024.29607.2077

Peter J Cameron; Aparna Lakshmanan S; Midhuna V Ajith


A Classification of Graphs Through Quadratic Embedding Constants and Clique Graph Insights

Articles in Press, Accepted Manuscript, Available Online from 06 May 2024

10.22049/cco.2024.29159.1869

Edy Tri Baskoro; Nobuaki Obata


Lower General Position in Cartesian Products

Articles in Press, Accepted Manuscript, Available Online from 10 May 2024

10.22049/cco.2024.29171.1879

Eartha Kruft Welton; Sharif Khudairi; James Tuite